<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 53, No. 1) Next Issue >>
Bull. Korean Math. Soc. 2016 Vol. 53, No. 1, 1—323
On nonlinear polynomial selection and geometric progression (mod $N$) for number field sieve
Gook Hwa Cho, Namhun Koo, and Soonhak Kwon
MSC numbers : 11Y05, 11Y16, 11B50
Bull. Korean Math. Soc. 2016 Vol. 53, No. 1, 1—20
On some root behaviors of certain sums of polynomials
Han-Kyol Chong and Seon-Hong Kim
MSC numbers : Primary 26C10; Secondary 11B83
Bull. Korean Math. Soc. 2016 Vol. 53, No. 1, 21—28
Value distribution of some $q$-difference polynomials
Na Xu and Chun-Ping Zhong
MSC numbers : 30D35, 39A05
Bull. Korean Math. Soc. 2016 Vol. 53, No. 1, 29—38
Semi-asymptotic non-expansive actions of semi-topological semigroups
Massoud Amini, Alireza Medghalchi, and Fouad Naderi
MSC numbers : Primary 22A22; Secondary 46L05
Bull. Korean Math. Soc. 2016 Vol. 53, No. 1, 39—48
Shared values and Borel exceptional values for high order difference operators
Liangwen Liao and Jie Zhang
MSC numbers : Primary 30D35, 34M10
Bull. Korean Math. Soc. 2016 Vol. 53, No. 1, 49—60
Monotone generalized contractions in ordered metric spaces
Aftab Alam and Mohammad Imdad
MSC numbers : 47H10, 54H25
Bull. Korean Math. Soc. 2016 Vol. 53, No. 1, 61—81
Notes on a question raised by E. Calabi
Yunhee Euh and Kouei Sekigawa
MSC numbers : 53C15, 53C21, 53C55
Bull. Korean Math. Soc. 2016 Vol. 53, No. 1, 83—90
On $\pi\mathfrak{F}$-embedded subgroups of finite groups
Wenbin Guo, Haifeng Yu, and Li Zhang
MSC numbers : 20D10, 20D15, 20D20
Bull. Korean Math. Soc. 2016 Vol. 53, No. 1, 91—102
Dynamic analysis of a modified stochastic predator-prey system with general ratio-dependent functional response
Yu Yang and Tonghua Zhang
MSC numbers : Primary 60H10, 92D25
Bull. Korean Math. Soc. 2016 Vol. 53, No. 1, 103—117
Some observations on the numerical index and the polynomial numerical index
Sun Kwang Kim
MSC numbers : Primary 46B04; Secondary 46G25, 46E30, 47A12, 47H60
Bull. Korean Math. Soc. 2016 Vol. 53, No. 1, 119—126
Differential subordinations and superordinations for generalized Bessel functions
Huda A. Al-Kharsani, \'Arp\'ad Baricz, and Kottakkaran S. Nisar
MSC numbers : 33C10, 30C45
Bull. Korean Math. Soc. 2016 Vol. 53, No. 1, 127—138
Total colorings of planar graphs with maximum degree at least 7 and without adjacent 5-cycles
Xiang Tan
MSC numbers : 05C15
Bull. Korean Math. Soc. 2016 Vol. 53, No. 1, 139—151
Some curiosities of the algebra of bounded Dirichlet series
Raymond Mortini and Amol Sasane
MSC numbers : Primary 11M41; Secondary 30H05, 13E99
Bull. Korean Math. Soc. 2016 Vol. 53, No. 1, 153—161
On the structure of graded Lie triple systems
Antonio Jes\'us Calder\'on Mart\'{\i}n
MSC numbers : Primary 17A40; Secondary 17A60, 17B70
Bull. Korean Math. Soc. 2016 Vol. 53, No. 1, 163—180
Certain fractional integral inequalities associated with pathway fractional integral operators
Praveen Agarwal and Junesang Choi
MSC numbers : Primary 26D10, 26A33; Secondary 26D15
Bull. Korean Math. Soc. 2016 Vol. 53, No. 1, 181—193
Elementary matrix reduction over Zabavsky rings
Huanyin Chen and Marjan Sheibani
MSC numbers : 13F99, 13E15, 06F20
Bull. Korean Math. Soc. 2016 Vol. 53, No. 1, 195—204
Embedding open Riemann surfaces in 4-dimensional Riemannian manifolds
Seokku Ko
MSC numbers : 30F60
Bull. Korean Math. Soc. 2016 Vol. 53, No. 1, 205—214
A criterion for bounded functions
Mamoru Nunokawa, Shigeyoshi Owa, and Janusz Sok\'{o}\l
MSC numbers : Primary 30C45; Secondary 30C80
Bull. Korean Math. Soc. 2016 Vol. 53, No. 1, 215—225
On Lorentz GCR surfaces in Minkowski 3-space
Yu Fu and Dan Yang
MSC numbers : 53B30, 53C40, 53C42
Bull. Korean Math. Soc. 2016 Vol. 53, No. 1, 227—245
Jacobi spectral Galerkin methods for Volterra integral equations with weakly singular kernel
Yin Yang
MSC numbers : Primary 65R20, 45J05, 65N12
Bull. Korean Math. Soc. 2016 Vol. 53, No. 1, 247—262
On the separation of linear constant-weight codes
Zihui Liu
MSC numbers : 94B05
Bull. Korean Math. Soc. 2016 Vol. 53, No. 1, 263—272
Twisted torus knots with graph manifold Dehn surgeries
Sungmo Kang
MSC numbers : Primary 57M25
Bull. Korean Math. Soc. 2016 Vol. 53, No. 1, 273—301
On a computation of plurigenus of a canonical threefold
Dong-Kwan Shin
MSC numbers : 14J17, 14J30
Bull. Korean Math. Soc. 2016 Vol. 53, No. 1, 303—323

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd